# SDR 0103989998

- Difficulty date: October 22, 2001
- Submitted: November 15, 2001
- Operation: Air carrier
- Aircraft: N8934E
- Make and model: Doug DC-9-31
- Aircraft serial: 47143
- Aircraft time: 80,662 hours, 77,419 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Cap
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

During H ck in Atl, The rear spar, lower cap aft flange at approx. at approximately sta xrs 80 was found to be corroded and cracked. The damage was blended out and protected against corrosion. Material 2024-t3511 EA 99-185232
